Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 191 - 193

On the complexified affine metaplectic representation

Authors
Ole Rask
Corresponding Author
Ole Rask
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.26How to use a DOI?
Abstract
We study exponentiability of the infinite polynomials with maximal degree 2 of cration and annihilation operators, which give a Fock Space-representation of the coplexification of the affine symplectic group.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
191 - 193
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.26How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Ole Rask
PY  - 2004
DA  - 2004/10
TI  - On the complexified affine metaplectic representation
JO  - Journal of Nonlinear Mathematical Physics
SP  - 191
EP  - 193
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.26
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.26
ID  - Rask2004
ER  -